MathSciNet Relay Station
MathSciNet bibliographic data
MR2947445 11B39
Gulec, Hasan Huseyin; Taskara, Necati On the $(s,t)$-Pell and $(s,t)$-Pell-Lucas sequences and their matrix representations. Appl. Math. Lett. 25 (2012), no. 10, 1554–1559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement